# SDR CALA2020091801122

- Difficulty date: September 16, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 0898
- Aircraft time: 69,197 hours, 29,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION OBTAINED AT RT FWD DOOR STOP FITTING NR 1 FR 16 LOWER INBOARD HOLE AT 7:00 POSITION WITH LENGTH OF APPROX 0.020 IN.  REF AAR N/R: 99900282 GENERATED BY : V903469 REMOVED & REPLACED INTERCOSTAL AT RT FR 16 JUST FWD OF DOOR STOP FITTING NR 1, AS PER IARBUS DRAW NR D53112300 AND ACCOMPLISHED REPAIR AT HOLE NR 3, AS PER AIRBUS REPAIR DRAW 53113118, ISSUE F CODE B3 RES 2016190-4 REV IR AND EC/RA 5311-02453 ADD EMP:V898278 INSPECTED BY: V893985 WORK ACCOMPLISHED BY: V898278 REF. AAR N/R: 99900282 REF. AAR N/R: 99900282 WORK ACCOMPLISHED BY: V898278 INSPECTED BY: V893985.
